# SDR UIEA2014082700406

- Difficulty date: August 27, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 38,923 hours, 5,368 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strip
- Part number: SG8503
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ILLUMINATE STRIP ON FLOOR IN FRONT OF TRASH COMPACTOR IS COMING LOOSE.  R & R IAW 25-27-02.  OPERATIONS CHECKED GOOD.
